Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

EXTREME BLEEDING on Nexplanon

Posted by on Oct. 19, 2013 at 1:11 PM
  • 23 Replies
HELP! I GOT THE NEXPLANON 19JULY13, I HAVE BEEN BLEEDING EXACTLY 3 MONTHS STRAIGHT TODAY. BUT THE DIFFERENCE IN MY BLEEDING THIS WEEK AND THE OTHER MONTHS IS THAT I AM BLEEDING A LOT AND HAVE PRETTY LARGE CLOTS GOINGO ON. MY DR HAS TOLD ME TO TAKE PROVERA A FEW TIMES BUT I STOP THEN START BACK AFTER FINISHING EM. I AM EXTREMELY WEAK, TIRED, PALE, BUT MY IRON LEVELS WERE GOOD. MY STOMACH IS ALSO BLOATED PRETTY BADLY THIS WEEK AND I NEVER HAD THAT FEELING BEFORE NOW..... HELP!!!! WHAT SHOULD I DO?
~Proud Wife&Mommy~
by on Oct. 19, 2013 at 1:11 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 1 on Oct. 19, 2013 at 1:13 PM
If your going through more than one pad/tampon in an hour go to the er hun
armymommy25
by on Oct. 19, 2013 at 1:16 PM

 honey i can't stop changing em. but they said it was normal bc my iron level was fine. I don't know what else to do, i've been thru a lg pack of pads i bought em on the 14 th and i have a couple left 5 days i've used 20 somthing pads.....

 

darcibeisheim
by Silver Member on Oct. 19, 2013 at 1:16 PM
I just had a d&c because of the extreme bleeding after having my IUD removed. Have they done an ultrasound to find out what is bleeding? It could be a cyst.

Keep track of how much you are bleeding. Try birth control pills. Your dose of provera may not be High enough.
armymommy25
by on Oct. 19, 2013 at 1:17 PM

 i went to the bath room to pee and all i could do was pour out blood... TMI sorry

 

thePBandJmom
by Gold Member on Oct. 19, 2013 at 1:19 PM

I would remove it honestly.

armymommy25
by on Oct. 19, 2013 at 1:19 PM

 no they have not done an u/s, they keep giving me provera to stop/dry up bleeding. it stops while on drugs but starts back in days, i have been bleeding lightly till thi month. now it is getting BAD! I am going thru a lg pack of pads in days. Not sure what else to do. Should i go a head and go to the ER?

Anonymous
by Anonymous 2 on Oct. 19, 2013 at 1:19 PM
I had Implanon (very similar) for a few months and bled most of the time so I had my doctor remove it.
armymommy25
by on Oct. 19, 2013 at 1:20 PM
I can not use tampons bc it wont stay in.... :(
armymommy25
by on Oct. 19, 2013 at 1:21 PM

 I am completely out of controceptive options. Pills don't work, hubby wont use condoms, can't go without sex..lol.. and IUD slipped thru uteran wall and DEPO almost killed me....

 

any other ideas?

Anonymous
by Anonymous 3 on Oct. 19, 2013 at 1:22 PM
Go to the ER. If you are changing a pad in an hour or less that's a bad sign.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)